# SDR YADA20230313007

- Difficulty date: February 18, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N248AX
- Make and model: Beech 1900C
- Aircraft serial: UC154
- Aircraft time: 39,960 hours, 53,420 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Part number: 1015241423
- Part serial: NA
- Condition: Cracked
- Location: Zone 200
- Part time: 39,960 hours, 53,420 cycles
- Component: Weight Assy, Beech
- Component part number: 11452406117
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A COMPANY FLEET CAMPAIGN DISCOVERED FORWARD ELEVATOR BELLCRANK CRACKED
WEB.
